# SDR SWAA2022020207733

- Difficulty date: September 25, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 50,121 hours, 23,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO THRESHOLD IS CRACKED AT STOP PIN DIVOT. / INSTALLED THRESHOLD PER A/M/M/ 53-11-02
